MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH SET: 22 GA X 1-3/8IN; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH SET: 22 GA X 1-3/8IN; WIRE GUIDE CATHETER
Catalog Number RA-04122
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that on (b)(6) 2026,"the anesthesiology department reported that the spring wire guide (swg) could not pass through the introducer needle during use on the patient.The operator observed that the swg was kinked." there were no reports of patient injury, harm, or adverse health consequences associated with this event.The patient's condition was reported as "fine".No additional medical intervention was reported beyond removal of the affected device, and the procedure was completed successfully following replacement with another device.

Brand Name
ARROW RA CATH SET: 22 GA X 1-3/8IN
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25348559
Report Number9680794-2026-00424
Device Sequence Number13337637
Product Code OFB
UDI-Device Identifier00801902002754
UDI-Public(01)00801902002754(11)241002(17)290930(10)14F24J0175(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRA-04122
Device Lot Number14F24J0175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient Age57 YR
Patient SexUnknown